Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taken depo shot. Had unprotected sex. Feeling headaches, cramps, nauseated and dizzy. Suggest

I took my first depo shot in January. And then my 2nd on April 5th this year. The doctor told me to not have unprotected sex for 2 weeks. I did two days after I gotta shot. I know it s too early to tell but I been really tired all the time, I will eat tons of food all day and never get full; ill feel like I haven t ate at all. Ill get moody. And I cry over everything. I been getting bad headaches every day, I m breaking out, and when I lay on my stomach it hurts. It gets hard and feels heavy sometimes. I get little cramps here and there and think Imma start my period but I just spot for like 30 minutes and then it goes away. I don t know what s going on with my body, but do you have any ideas? I m almost 17, and pretty scared right now. I also have been feeling really nauseated and dizzy. And I keep getting hot and then cold. And I constantly wake up through the night.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016

First of all, you need to check your pregnancy status with home pregnancy test or blood test for beta-hCG to make sure.

Taking depo shot also cause the same thing as side effect of itself. You need to consult with gynecologist to get examined once to proceed other investigation if required. Take suggestive measures accordingly.

Take healthy diet with vitamin & iron supplements. Practice protected sex for 2 weeks after taking depo shot. Maintain genital hygiene properly. Good luck.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor